Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 102, NWS Pueblo, CO

June 22, 2007El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 22, 2007, 2:16 PM MDT for El Paso County, Colorado. It was in force for 89 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2007, 2:16 PM MDT (20:16 UTC)
Expired
Jun 22, 2007, 3:45 PM MDT
In force
89 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 42 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 2:51 PM MDTHAIL 0.886 S Rush, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 119 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
119 J/kg
Mixed-layer CIN
-458 J/kg
Mixed-layer LCL
1669 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 222017
SVRPUB
COC041-222145-
/O.NEW.KPUB.SV.W.0102.070622T2016Z-070622T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
216 PM MDT FRI JUN 22 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
  THIS INCLUDES THE CITY OF COLORADO SPRINGS...

* UNTIL 345 PM MDT...

* AT 213 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 58 MPH. 
  THIS STORM WAS CENTERED 5 MILES WEST OF ELLICOTT...OR 17 MILES EAST
  OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 10
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  SOUTHERN PORTIONS OF COLORADO SPRINGS.
  ELLICOTT.
  YODER.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3907 10439 3865 10491 3852 10493 3852 10406
      3871 10406 3905 10406

$$
7 follow-up statements
000 
WWUS55 KPUB 222027
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
226 PM MDT FRI JUN 22 2007

COC041-222145-
/O.CON.KPUB.SV.W.0102.000000T0000Z-070622T2145Z/
EL PASO CO-
226 PM MDT FRI JUN 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...

AT 221 PM MDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
CENTERED NEAR ELLICOTT...OR 21 MILES EAST OF COLORADO SPRINGS...AND 
WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  YODER.
  RUSH.
  TRUCKTON.

AT 145 PM MDT...A WIND GUST OF 58 MPH WAS REPORTED AT THE COLORADO 
SPRINGS AIRPORT. 

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3907 10439 3861 10488 3852 10493 3852 10406
      3871 10406 3905 10406

$$
000 
WWUS55 KPUB 222037
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
236 PM MDT FRI JUN 22 2007

COC041-222145-
/O.CON.KPUB.SV.W.0102.000000T0000Z-070622T2145Z/
EL PASO CO-
236 PM MDT FRI JUN 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EASTERN EL PASO COUNTY...

AT 234 PM MDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS CENTERED NEAR ELLICOTT...OR 24 MILES EAST OF COLORADO 
SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. ANOTHER 
SEVERE THUNDERSTORM WAS LOCATED 10 MILE SOUTH OF RUSH.

LOCATIONS IMPACTED INCLUDE...
  YODER.
  RUSH.
  TRUCKTON.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3912 10439 3895 10442 3863 10463 3852 10493
      3852 10405 3870 10405 3911 10406

$$
000 
WWUS55 KPUB 222051
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
250 PM MDT FRI JUN 22 2007

COC041-222145-
/O.CON.KPUB.SV.W.0102.000000T0000Z-070622T2145Z/
EL PASO CO-
250 PM MDT FRI JUN 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EASTERN EL PASO COUNTY...

AT 247 PM MDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS 
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS 
OF 60 MPH.  THESE STORMS WERE CENTERED ALONG A LINE EXTENDING FROM 
CALHAN TO 7 MILES SOUTHEAST OF ELLICOTT...OR ALONG A LINE EXTENDING 
FROM 30 MILES EAST OF COLORADO SPRINGS TO 27 MILES EAST OF COLORADO 
SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH.  ANOTHER 
SEVERE THUNDERSTORM AHEAD OF THIS LINE WAS CENTERED 15 MILES SOUTH 
OF RUSH...AND WAS ALSO MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  YODER.
  TRUCKTON.
  RUSH
  OPEN COUNTRY OF EASTERN EL PASO COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3911 10434 3893 10439 3853 10462 3852 10405
      3870 10405 3911 10406

$$
000 
WWUS55 KPUB 222058
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
256 PM MDT FRI JUN 22 2007

COC041-222145-
/O.CON.KPUB.SV.W.0102.000000T0000Z-070622T2145Z/
EL PASO CO-
256 PM MDT FRI JUN 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EASTERN EL PASO COUNTY...

AT 255 PM MDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS CENTERED 6 MILES EAST OF TRUCKTON...OR 40 MILES EAST 
OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH.
ANOTHER SEVERE THUNDERSTORM WAS CENTERED 6 MILES SOUTH OF TRUCKTON 
AND WAS ALSO MOVING SOUTHEAST AT 10 MPH. 

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME EAST
CENTRAL EL PASO COUNTY.

AT 251 PM A NATIONAL WEATHER SERVICE SPOTTER SAW NICKEL SIZE HAIL 6 
MILES SOUTH OF RUSH.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3911 10434 3893 10436 3853 10440 3852 10405
      3870 10405 3911 10406

$$
000 
WWUS55 KPUB 222108
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
308 PM MDT FRI JUN 22 2007

COC041-222145-
/O.CON.KPUB.SV.W.0102.000000T0000Z-070622T2145Z/
EL PASO CO-
308 PM MDT FRI JUN 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EASTERN EL PASO COUNTY...

AT 303 PM MDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS CENTERED 12 MILES SOUTHEAST OF TRUCKTON...OR 35 MILES 
NORTHEAST OF PUEBLO...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME
SOUTHEASTERN EL PASO COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3903 10424 3852 10424 3852 10405 3870 10405
      3903 10405

$$
000 
WWUS55 KPUB 222130
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
330 PM MDT FRI JUN 22 2007

COC041-222145-
/O.CON.KPUB.SV.W.0102.000000T0000Z-070622T2145Z/
EL PASO CO-
330 PM MDT FRI JUN 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...

AT 329 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS CENTERED NEAR RUSH...OR 38 MILES SOUTHWEST OF LIMON...
AND WAS MOVING TOWARD THE EAST AT 5 MPH.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3888 10415 3852 10416 3852 10405 3870 10405
      3889 10405

$$
000 
WWUS55 KPUB 222138
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
338 PM MDT FRI JUN 22 2007

COC041-222148-
/O.EXP.KPUB.SV.W.0102.000000T0000Z-070622T2145Z/
EL PASO CO-
338 PM MDT FRI JUN 22 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EL PASO COUNTY
EXPIRES AT 345 PM MDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3888 10415 3852 10416 3852 10405 3870 10405
      3889 10405

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:42 AM MDT, 10 hours 34 minutes earlier.

Area forecast discussion, Jun 22, 3:42 AM MDT, 10 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
342 AM MDT FRI JUN 22 2007

.SHORT TERM...
(TODAY AND TONIGHT)

CONCERNS TODAY AND TONIGHT CENTER ON THUNDERSTORM COVERAGE AND
STRENGTH

.CURRENTLY...WEAK OUTFLOW BOUNDARY PUSHED TO LOWER ARKANSAS RIVER
VALLEY WITH NORTHERLY SURFACE WIND. ISOLATED SHOWERS CONTINUE ALONG
AND NORTH OF BOUNDARY. ISOLATED SHOWERS MOVING INTO WESTERN SECTIONS
AHEAD OF SHORT WAVE.

.TODAY...PLENTY OF SUNSHINE AND HEATING TODAY WILL WORK WITH SHORT
WAVES THAT ARE RIPPLING AROUND UPPER RIDGE TO KICK OFF THUNDERSTORMS
OVER THE HIGH TERRAIN. SLIGHTLY HIGHER DEW POINTS AND A WEAK
EASTERLY WIND...ALONG WITH PASSING SHORT WAVE... SO EXPECT COVERAGE
TO BE HIGHER THAN THURSDAY WITH FIRST CONVECTION/LIGHTNING OVER PIKE
PEAK REGION AROUND MIDDAY WITH ADDITIONAL DEVELOPMENT ALONG SANGRE
DE CRISTO MOUNTAINS AND WET MOUNTAINS AFTER 20Z. UPPER RIDGE BUILDS
SLIGHTLY AND THUNDERSTORMS SHOULD ROLL OFF THE TERRAIN ACROSS I-25
CORRIDOR 21Z-04Z. RAISED POPS TO SCATTERED OVER EASTERN MOUNTAINS
AND I-25 CORRIDOR FOR THIS AFTERNOON
.TONIGHT...WELL DEFINED SHORTWAVE AND CAPE OVER 1K J/PG SHOULD BE
ENOUGH TO FIRE UP SOME STRONG CONVECTION IN THE EVENING AND WITH
SLOW MOVEMENT COULD SEE SOME ISOLATED +SHRA. CONVECTION SHOULD
CONTINUE THROUGH EVENING ACROSS EASTERN PLAINS AS SHORT WAVE MOVES
SOUTHEAST. MODELS COOL 700 TEMPS AROUND 2-4C WHICH COULD PROVIDE A
COOL POOL FOR STRONGER DEVELOPMENT WITH STEEPER LAPSE RATES AND
INSTABILITY MAINLY ALONG AND NORTH OF ARKANSAS RIVER. -FORTUNE-

.LONG TERM...
(SATURDAY THROUGH THURSDAY)

METEOROLOGICAL CONCERNS FOR THE LONGER TERM CONTINUE TO INCLUDE
GENERALLY ABOVE SEASONAL TEMPERATURES IN COMBINATION WITH ISOLATED
TO SCATTERED POPS...WITH POPS STILL EXPECTED TO INCREASE BETWEEN
NEXT TUESDAY AND THURSDAY.

LATEST LONGER TERM MODELS STILL INDICATE THAT UPPER RIDGING SHOULD
REMAIN OVER/NEAR CWFA DURING THE LONG TERM WITH MORE
WIDESPREAD/DEEPER ATMOSPHERIC MOISTURE MOVING INTO THE REGION FROM
TUESDAY INTO THURSDAY. IN ADDITION...LATEST MODELS SUGGEST THAT
NORTHERLY SURGE WILL ATTEMPT TO MOVE INTO THE EASTERN PLAINS BY
NEXT TUESDAY.

WARMEST MAXIMUM TEMPERATURES OF THE LONG TERM SHOULD BE NOTED
SUNDAY AND MONDAY...WITH AREAS SUCH AS PUEBLO MAKING ITS PUSH TO
TRY TO GET THE 1ST 100F TEMPERATURE OF 2007...IT WILL BE
CLOSE...CURRENTLY HAVE 99F MAXIMUM TEMPERATURES IN THE IMPENDING
GRIDS/ZONES FOR PUEBLO ON SUNDAY AND MONDAY.

FIRE WEATHER CONCERNS CONTINUE TO INCREASE...ALTHOUGH TEMPERED
SOMEWHAT BY LOW-GRADE GRADIENT WINDS AS WELL AS RELATIVELY MOIST
FIRE FUELS.

&&

.AVIATION...

THE MAIN CONCERN WILL BE THUNDERSTORM COVERAGE ALONG I-25
CORRIDOR. EXPECT THUNDERSTORMS TO DEVELOP OVER MOUNTAINS IN EARLY
AFTERNOON THEN SPREAD/MOVE TO THE SOUTHEAST. THUNDERSTORMS WILL
PRODUCE SOME GUSTY WINDS ESPECIALLY DURING THE AFTERNOON WITH
LOWER CIGS POSSIBLE IN BRIEF HEAVY RAIN.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 22, 7:12 AM MDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
712 AM MDT FRI JUN 22 2007

COZ058>089-093>099-231315-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
712 AM MDT FRI JUN 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

...A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING OVER THE EASTERN MOUNTAINS...PIKES PEAK REGION AND EASTERN
PLAINS...

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST
COLORADO THIS AFTERNOON AND EVENING. SOME OF THE THUNDERSTORMS MAY
BECOME SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL AROUND ONE
INCH IN DIAMETER AND WIND GUSTS OVER 60 MPH. THE STORMS WILL ALSO BE
SLOW MOVING AND MAY PRODUCE LOCALLY HEAVY RAINFALL.  THE STORMS WILL
DEVELOP FIRST OVER THE PIKES PEAK REGION AND THE SANGRE DE CRISTO
MOUNTAINS THEN MOVE ONTO THE EASTERN PLAINS THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE EACH DAY...WITH THE HIGHEST
POTENTIAL FOR MORE WIDESPREAD PRECIPITATION RUNNING FROM NEXT
TUESDAY INTO NEXT THURSDAY. THE PRIMARY THREATS FROM THESE STORMS
ARE EXPECTED TO BE LIGHTNING AND GUSTY WINDS...HOWEVER ISOLATED
STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL
AND DAMAGING WINDS...WILL BE POSSIBLE...ESPECIALLY OVER EASTERN
SECTIONS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 3:16 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo89 min
Jun 22, 4:11 PM MDTSevere Thunderstorm WarningPUBPueblo61 min
Jun 22, 4:33 PM MDTSevere Thunderstorm WarningPUBOtero87 min
Jun 22, 4:54 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers17 min
Jun 22, 5:28 PM MDTSevere Thunderstorm WarningPUBLas Animas92 min
Jun 22, 5:31 PM MDTSevere Thunderstorm WarningPUBBent59 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.